# SDR USAASB03103

- Difficulty date: July 6, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N590US
- Make and model: Boeing 737301
- Aircraft serial: 23935
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 189929
- Condition: Failed
- Location: Nr 2 Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT FROM PHL, EN ROUTE TO ATL, CREW REPORTED THE LT WING INBOARD LEADING EDGE FLAP WOULD NOT RETRACT.  CREW RECYCLED FLAPS TWICE WITH NO SUCCESS.  FLIGHT RETURNED TO FIELD TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 LEADING EDGE FLAP S170 RETRACT SWITCH PER MM 27-81-11-004.  OPS CHECK GOOD.  (M)
